# SDR UALA2012062203375

- Difficulty date: June 21, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 48,721 hours, 19,263 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7A VIDEO MONITOR WILL NOT STOW.  CABIN VIDEO MONITOR WILL NOT STOW, MONITOR REPLACED, OPS CHECK OK PER 221651.
